IEEE - Institute of Electrical and Electronics Engineers, Inc. - Modified Jacobian method of transversal passing through singularities of nonredundant manipulators

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Duleba, I. ; Sasiadek, J.Z.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 4
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.878729
Regular:

This paper proposes a method which is able to pass transversally through singularities of co-rank 1 of nonredundant robotic manipulators. The method modifies Jacobian matrix of manipulator's... View More

Advertisement